# SDR I5EA2018090600000

- Difficulty date: September 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 72,334 hours, 47,840 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING WHEN REVERSE WAS APPLIED THE AIRCRAFT STARTED SHAKING HARD.  REMOVED AND REPLACED LT MLG UPPER TORSION LINK PIN, 69-72023-1, AND LOWER, P/N 65-67693-3, TORQUE LINK PER AMM 32-11-51.
